# SDR MASA2015050112039

- Difficulty date: May 1, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N87302
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000394
- Aircraft time: 1,885 hours, 1,101 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT SCHEDULED MAINTENANCE IAW 52-42-51-002, FOUND AFT SERVICE DOOR PNEUMATIC ASSY PRESSURE GAUGE READING 1800 PSI WHICH IS BELOW SERVICEABLE LIMITS BASED ON PRESSURE & AMBIENT TEMPERATURE SERVICED, SERVICE DOOR.
